# SDR UPS02839263

- Difficulty date: August 20, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3642974501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 680 AT LBL 63 CENTER WING BOX TO FRAME FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3642974, AND SRM 51-1-20D.
